# SDR 96ZZZX2054

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172K
- System (JASC): 3221 · Nose/Tail Landing Gear Attach Section
- Part: Casting
- Part number: 05430131
- Condition: Sheared Rivets
- Location: Nlg Butterfly
- Part time: 2,000 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1971 MODEL AND 1980 MODEL 172, FOUND WITH RIVETS SHEARED AND LOOSE WHICH ATTACH NOSE GEAR BUTTERFLY CASTING; THUS, CAUSING CASTING TO WORK AGAINST FIREWALL.  THE TOP TWO BOLTS AT TOP WERE ONLY ATTACHING POINTS LEFT.  CESSNA SM ALLOWS RIVET HOLES TO BE DRILLED AND REPLACED WITH AN-3 BOLTS.  SUBMITTER RECOMMENDS MORE FREQUENT INSPECTIONS.
